Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: is tadalis safe
|evolate - Mon Apr 27, 2009 5:13 pm||
im a 32 year old male, and i have some issues keeping my erection for as long as required. as soon as i try another position or take a short pause of a few seconds, the erection goes away.
so ive been trying tadalis with great effect, but can i keep using it safely ? since the effect lasts for 36 hours, does my blood pressure stay increased for that long too ? that cant be healthy, can it ?
ive been using it twice a month now, for about 3 months, sometimes 10mg, but i have tried 20mg as well with greater effect.
one time i got rapid heart beat when i tried to sleep, but that has happened other times as well, due to some issues with anxiety i sometimes have...
if that was because of tadalis, wouldnt i have the same problem every time ?
also, is it safe to consume redbull and other energy drinks with tadalis, since they tend to increase blood pressure dramatically.
thanks in advance
|Debbie Miller, RN - Sat May 02, 2009 5:42 pm||
Each person responds to medications in their own way and we can't predict exactly the effect it will have on you. I would not expect this to be the cause of increasing blood pressure. There is a stated caution that there could be interaction with blood pressure medication (lowering) and patients are advised to avoid excessive alcohol consumption while taking it. Caffeine use, as in energy drinks should also be used with caution since it can interact with medication and is, in fact, a drug.
The medication has been shown to be very effective and safe when prescribed and in coordination with other health conditions and drugs. People with heart conditions, liver or kidney and other underlying medical problems should discuss these with the doctor before taking this medication.
Side effects do not necessarily always occur whenever you take a particular drug and your body can adjust to the medication, resulting in fewer side effects over time.
I hope this answers your concerns.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.